A free boundary problem with a volume penalization
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 2, p. 249-300
@article{ASNSP_1996_4_23_2_249_0,
     author = {Lederman, Claudia},
     title = {A free boundary problem with a volume penalization},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {2},
     year = {1996},
     pages = {249-300},
     zbl = {0889.49029},
     mrnumber = {1433424},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_2_249_0}
}
Lederman, C. A free boundary problem with a volume penalization. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 2, pp. 249-300. http://www.numdam.org/item/ASNSP_1996_4_23_2_249_0/

[1] N. Aguilera - H. Alt - L. Caffarelli, An optimization problem with volume constraint, SIAM J. Control Optim. 24 (1986), 191-198. | MR 826512 | Zbl 0588.49005

[2] H. Alt - L. Caffarelli, Existence and regularity for a minimum problem with free boundary, J. Reine Angew. Math. 325 (1981), 105-144. | MR 618549 | Zbl 0449.35105

[3] H. Alt - L. Caffarelli - A. Friedman, A free boundary problem for quasilinear elliptic equations, Ann. Scuola Norm. Sup. Pisa 4 (1984), 1-44. | Numdam | MR 752578 | Zbl 0554.35129

[4] C. Bandle, Isoperimetric Inequalities and Applications, Pitman, London, 1980. | MR 572958 | Zbl 0436.35063

[5] H. Federer, Geometric Measure Theory, Springer-Verlag, Heidelberg, New York, 1969. | MR 257325 | Zbl 0176.00801

[6] D. Gilbarg - N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin-Heidelberg -New York, 1983. | MR 737190 | Zbl 0562.35001

[7] E. Giusti, Minimal Surfaces and Functions of Bounded Variations, Birkhäuser, Boston, 1984. | MR 775682 | Zbl 0545.49018

[8] B. Kawohl, Rearrangements and Convexity of Level Sets in P.D.E., Lectures Notes in Mathematics, Vol.1150, Springer-Verlag, 1985. | MR 810619 | Zbl 0593.35002

[9] D. Kinderlehrer - L. Niremberg, Regularity in free boundary problems, Ann. Scuola Norm. Sup. Pisa 4 (1977), 373-391. | Numdam | MR 440187 | Zbl 0352.35023

[10] C. Lederman, An Optimization problem in elasticity, Differential Integral Equations 8 (1995), 2025-2044. | MR 1348963 | Zbl 0832.73041